# SDR RAIA201812270001

- Difficulty date: December 27, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 41,406 hours, 25,317 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOCALIZER NR 1 AND NR 2 UNRELIABLE AT LAN. LOC NEEDLE WOULD DEFLECT FULL LEFT TO RIGHT INTERMITTENTLY WITHIN 10 MILES TO FIELD.  PERFORMED TRPUBLESHOOTING. INSPECTED AND CHECKED ELECTRICAL BONDING OF VOR/LOC ANTENNA, AND COAX CONNECTIONS FROM INU TO VOR/LOC ANTENNA. NO DEFECTS FOUND. PREFORMED VOR/ILS, DME, AND DME OPS CHECK. OPS CHECK NORMAL.
